# SDR SWAA2013052116289

- Difficulty date: May 4, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 35,288 hours, 23,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FRAME CORRODED AT BS 927, BETWEEN LONGERON 30L TO LONGERON 29R.  R & R FRAME IAW SRM.
